Review of ``J. Honkala, The language equivalence problem for HDOL systems having DOL growths, Theoret. Comput. Sci. 3330 (2005) 123-133''

Share/Save/Bookmark

Asveld, P.R.J. (2005) Review of ``J. Honkala, The language equivalence problem for HDOL systems having DOL growths, Theoret. Comput. Sci. 3330 (2005) 123-133''. [Review of the book ] Mathematical reviews, MR2112 , p. 7629. ISSN 0025-5629

[img] PDF
Restricted to UT campus only

43kB
Item Type:Book Review
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/63638
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 227409